# SDR SWAA2021092810770

- Difficulty date: August 24, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BS 277-294 BL 0 WL 208 ; / [01] REMOVED CRACKED SUPPORT AT BS 277-294 BL0 WL 208; LOCATED AND DRILLED NEW SUPPORT IAW SRM 51-40-02 SRM 51-40-05. REQUEST OKAY TO INSTALL; [02] VERIFIED REMOVED CRACKED SUPPORT AT BS 277-294 BL0 WL 208; LOCATED AND DRILLED NEW SUPPORT IAW SRM 51-40-02 SRM 51-40-05. REQUEST OKAY TO INSTALL; [03] INSTALLED NEW INTERCOSTAL PER SRM 51-40-02 AND DWG 141A5400; [04] VERIFIED INSTALLATION OF NEW INTERCOSTAL PER SRM 51-40-02 AND DWG 141A5400; [05] VERIFIED INSTALLATION OF NEW INTERCOSTAL PER SRM 51-40-02 AND DWG 141A5400
